Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Two Rules of Thumb for the Approximation of the Binomial Distribution by the Normal Distribution

Martin Schader and Friedrich Schmid
The American Statistician
Vol. 43, No. 1 (Feb., 1989), pp. 23-24
DOI: 10.2307/2685162
Stable URL: http://www.jstor.org/stable/2685162
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24